# SDR RAIA960150

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 7895881
- Condition: Leaking
- Location: Lt Propeller
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7234 - ELECTRIC SMOKE WARNING DURING TAXI EVIDENCE OF SMOKE IN CABIN AND COCKPIT.  MAINTENANCE DETERMINED OIL LEAK FROM PROPELLER CAUSED SMOKE, MAINTENANCE REMOVED AND REPLACED LEFT PROP BLADE SEAL.  GROUND OPS CHECK GOOD.  AIRCRAFT TT, 11,204.9 HOURS.  (X)
